MathSciNet Relay Station
MathSciNet bibliographic data
MR1950517 (2004c:35042) 35F05 (35B30 35G99 35R99)
Martinson, Wade S.; Barton, Paul I. Index and characteristic analysis of linear PDAE systems. SIAM J. Sci. Comput. 24 (2002), no. 3, 905–923 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement